Volume 11, 2019

Issue 1-12

Wang, Panwang and Liu, Zongguang Fractional maximal and integral operators in variable exponent Morrey spaces
Volume 11, (2019), Issue 1, pp. 1-14.

Nersessian, Anry A correction to the article "On an Over-Convergence Phenomenon for Fourier Series. Basic Approach"
Volume 11, (2019), Issue 2, pp. 1-2.

Editorial Board Statement of retractions. Armenian Journal of Mathematics
Volume 11, (2019), Issue 3, pp. 1.

Martirosyan, Mher and Martirosyan, Davit On Biorthogonalization of a Dirichlet System Over a Finite Interval
Volume 11, (2019), Issue 4, pp. 1-9.

Accrachi, Elhadji Ousseynouu and Aidara, Cherif Ahmat Tidiane and Dabye, Ali S. On Parameter Estimation by Aggregated Poisson Observations. Armenian Journal of Mathematics
Volume 11, (2019), Issue 5, pp. 1-13.

Aslanyan, Hayk T. and Gevorgyan, Amirjan L. and Grigoryan, Hayk A. Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian
Volume 11, (2019), Issue 6, pp. 1-6.

Aghekyan, Smbat and Hayrapetyan, Hrachik M. On a Riemann boundary value problem for weighted spaces in the half-plane
Volume 11, (2019), Issue 7, pp. 1-14.

Srapionyan, Nerses On the democratic constant of Haar subsystems in $L_1[0,1]^d$
Volume 11, (2019), Issue 8, pp. 1-6.

Krapez, Aleksandar and Shcherbacov, Victor A. Quasigroups, Units and Belousov's Problem # 18
Volume 11, (2019), Issue 9, pp. 1-27.

Rahmane, Mebrouk and Oudjedi, Linda D. and Remili, Moussadek Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations
Volume 11, (2019), Issue 10, pp. 1-17.

Rahmane, Mebrouk and Oudjedi, Linda D. and Remili, Moussadek Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations
Volume 11, (2019), Issue 10, pp. 1-17.

Tomar, Anita and Sharma, Ritu Almost $\alpha$-Hardy-Rogers-$F$-contractions and their applications
Volume 11, (2019), Issue 11, pp. 1-19.

Srichan, Teerapat and Pinthira, Tangsupphathawat On the distribution of primitive roots that are $(k,r) $-integers
Volume 11, (2019), Issue 12, pp. 1-12.